Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

J Slavíčková

Remarks to the palaeobiology and taphonomy of illaenid trilobites (Ordovician, Barrandian area, Czech Republic)

Journal of the Czech Geological Society, volume 44 (1999), issue 1-2, 93 - 96


  Abstract

Recent revision of the Family Illaenidae Hawle et Corda, 1847 in the Ordovician of the Prague Basin has resulted in new observation on their palaeoebiology and taphonomy. Concavely bent exoskeletons of Ectillaenus Salter, 1867 are here interpreted as of the exuviation origin rather than reflecting the life position interpreted by several previous authors. Specimens of illaenid trilobites showing possible relationships to some ichnofossils are also reported.

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943